# SDR YENA2019022510091

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 22,695 hours, 15,222 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND ON THE FUSELAGE STRINGER 22L BETWEEN FRAMES 74-75.  THE REF.(5) SRM PROVIDES AN APPLICABLE SPLICE REPAIR, HOWEVER THE SPECIFIED REINFORCING ANGLE IS NOT AVAILABLE. EMBRAER WAS CONTACTED FOR REPAIR DISPOSITION, AND EMBRAER PROVIDED THE REF.(2) ETD CONSISTING OF ACCOMPLISHING REPAIR PER REF.(5) BUT USING ALTERNATE REINFORCING ANGLE MATERIAL.  IN ADDITION, ALTERNATE FASTENER INSTALLATION FOR PRODUCTION WAS APPROVED BY BOTH REF.(1) AND REF.(3).  AEROMAN ISSUED THE REF.(1) EA ACCOMPLISHING THIS REPAIR, AND THIS EC INCORPORATES THE REF.(1) EA WITHOUT DEVIATION; THIS REPAIR HAS BEEN APPROVED BY THE REF.(4) ANAC FORM. THIS REPAIR IS CLASSIFIED AS A MAJOR PERMANENT REPAIR.
